# SDR ASAA2024040349251

- Difficulty date: April 3, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810236
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 141A5810-236 HAS CORRODED INSERTS. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO FLOOR PANEL 141A5810-236 IAW ASA 737-900ER SRM 53-00-50-2R-1 AND 53-00-50-2R-0 BY REMOVING AND REPLACING ALL CORRODED INSERTS.
